It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 13 of 13 for allergic reaction to lipitor. (0.161 seconds)


... I didn't have that kind of reaction to Lipitor, but it made me really, really sick. Like I had the flu or had been poisoned or something. I refuse to ever take it again. I was able to take Zocor just fine but after a year or so it raised my liver functions. Stopped it and they went back down. ... (2 replies)
... Last week my cardiologist asked me to try Lipitor again. ... (2 replies)
... THANKS FOR YOUR INPUT, THATS WHAT I WANTED TO KNOW IF ANYONE JUST STOPPED THESE S.... ... (15 replies)

... I stopped taking Lipitor two days ago and my eye sight is back to normal and the itching has stopped. ... (2 replies)
Lipitor/time
Jun 30, 2005
... the Q10. I tried a lousy 100 mgs of non flush Niacin and itched for hrs. every single time I took it. So many folks take large doses and get nothing, and I get a reaction to a silly 100 mgs.... ... (14 replies)
Lipitor & itching
Jun 26, 2005
... I haven't heard of this symptom with Lipitor, but then, some people are allergic to certain drugs. Did you just start Lipitor, or have you been on it for a while? ... (5 replies)
... The note pads the doctors used all said "Is Lipitor right for you"..... ... (9 replies)
... I liked the visual you gave me here on the routes... Day before yesterday i started cutting my lipitor in half from 10mgs to 5mgs for last 2 evenings, from the very first night i had no heart flutters and the "personal" itching stopped still have alot of achy joints, should i start cutting back now on the zetia too? I take 20mgs of that. Also how much of the coq10 should i be... (8 replies)
... Jennifer, I think it's the ezetimibe that is doing you in. Tell your doctor it's making you very tired and ask for a trial with a statin WITHOUT this added drug...Lipitor or Zocor for example. (6 replies)
High LDL
Nov 10, 2005
... How horrible...an allergic reaction AFTER EIGHT YEARS. That kind of severe full body reaction usually occurs with the first couple doses. Are they CERTAIN of that diagnosis. ... (14 replies)
... I guess you are at risk so you need to balance side effects with overall beneficial effects and your doctor should be doing that along with you. ... (22 replies)
... Great statin life to you all!!!! ... (28 replies)
... Thanks, JJ. I am allergic to niacin. ... (10 replies)




Pages: 1

All times are GMT -7. The time now is 08:46 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!